# SDR USAA2012012300003

- Difficulty date: January 21, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 37,825 hours, 13,700 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: D57255511001
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB 5 INSPECTION - CORROSION ON FORWARD LUG RIGHT MAIN LANDING GEAR RIB 5 SUPPORT FITTING.  REPAIRED OVERSIZED AFT LUG BORE ON FORWARD LUG RIGHT MAIN LANDING GEAR RIB 5 SUPPORT FITTING IAW EA 201678 AND EO 5707Y085.
